On the improvement of concavity of convex measures

Arnaud Marsiglietti

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We prove that a general class of measures, which includes log-concave measures, is 1/n-concave according to the terminology of Borell, with nadditional assumptions on the measures or on the sets, such as symmetries. This generalizes results of Gardner and Zvavitch published in 2010.

Original languageEnglish (US)
Pages (from-to)775-786
Number of pages12
JournalProceedings of the American Mathematical Society
Issue number2
StatePublished - Feb 2016

Bibliographical note

Publisher Copyright:
© 2015 American Mathematical Society.


  • Brunn-Minkowski inequality
  • Convex measure
  • Gaussian measure

Fingerprint Dive into the research topics of 'On the improvement of concavity of convex measures'. Together they form a unique fingerprint.

Cite this